# SDR DALA2019082965066

- Difficulty date: August 24, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N1608
- Make and model: Boeing 767332
- Aircraft serial: 30573
- Aircraft time: 83,460 hours, 10,748 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT CEILING EMERGENCY LIGHTS FROM SEATS 18-29 AND EXIT SIGN ABOVE MID LAV INOPERATIVE. REPLACED BOTH BATTERY AND POWER PACK. SYSTEM OPERATION IS NORMAL.
